# SDR IXA04000970

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 82,286 hours, 34,000 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Cracked
- Location: Zone 500
- Part time: 82,286 hours, 34,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR RETURN, AFTER T/O SLOT LIGHT REMAINED ON AFTER FLAP RETRACTED.  CYCLED, SLOT LIGHT OUT WHEN EXTENDED, ON WHEN RETRACTED.  THEN 10 MIN INTO FLT SLOT LIGHT WENT OUT WITH FLAPS RETRACTED.  NEVER EXCEEDED 230 KTS, LIGHT CAME BACK ON WHEN ON THE GROUND, WHILE TAXIING INTO PARKING LOST HYD SYSTEM.  MAINTENANCE INSPECTION OF FLAPS FOUND BROKEN LEFT I/B ACTUATOR ASSY BRACKET.  HYDRAULIC LEAK COMING FROM BROKEN HYDRAULIC ELBOW ON SAME ACTUATOR ASSY.  REMOVED AND REPLACED ACTUATOR ASSY PER DACO M/M 27-51-9, RESERVICED HYDRAULIC SYSTEM PER DACO 12-30-1, FLAPS AND HYDRAULIC SYSTEM OPS AND LEAK GOOD.  SLOT LIGHTS OP CHECK GOOD.
